HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Integrable cosmological models from higher dimensional Einstein equations

Files in This Item:
PRD76-06.pdf189.01 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Integrable cosmological models from higher dimensional Einstein equations
Authors: Sano, Masakazu Browse this author
Suzuki, Hisao Browse this author →KAKEN DB
Issue Date: Sep-2007
Publisher: American Physical Society
Journal Title: Physical Review D
Volume: 76
Issue: 6
Start Page: 064006
Publisher DOI: 10.1103/PhysRevD.76.064006
Abstract: We consider the cosmological models for the higher dimensional space-time which includes the curvatures of our space as well as the curvatures of the internal space. We find that the condition for the integrability of the cosmological equations is that the total space-time dimensions are D=10 or D=11 which is exactly the conditions for superstrings or M theory. We obtain analytic solutions with generic initial conditions in the four-dimensional Einstein frame and study the accelerating universe when both our space and the internal space have negative curvatures.
Rights: Copyright © 2007 American Physical Society
Type: article
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 佐野 正和

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University